Alert archive / Utah / Flash Flood Watches in 2016
Flash Flood Watch 1, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood watch at Jun 30, 2016, 2:47 PM MDT. It took effect at Jul 1, 2016, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2016, 2:47 PM MDT (20:47 UTC)
- In effect from
- Jul 1, 2016, 12:00 PM MDT
- Expired
- Jul 1, 2016, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Salt Lake City, UT
- Flood severity
- None
The text
As transmitted.
205 WGUS65 KSLC 302047 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 247 PM MDT THU JUN 30 2016 ...FLASH FLOOD WATCH FOR SOUTHEASTERN UTAH FRIDAY... .MONSOONAL MOISTURE WILL CONTINUE TO INCREASE OVER SOUTHEASTERN UTAH OVER THE NEXT 24 HOURS. COINCIDENT WITH THIS DEEP MOISTURE A DISTURBANCE MOVING INTO SOUTHEASTERN UTAH WILL PROVIDE ADDITIONAL SUPPORT FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON FRIDAY...WITH THE STRONGER CELLS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL ACROSS THE AREA. UTZ013-020-021-011300- /O.NEW.KSLC.FF.A.0001.160701T1800Z-160702T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB... ESCALANTE...BULLFROG 247 PM MDT THU JUN 30 2016 ...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH AND SOUTHERN UTAH...INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...SAN RAFAEL SWELL. IN SOUTHERN UTAH...GLEN CANYON RECREATION AREA/LAKE POWELL AND SOUTH CENTRAL UTAH. * FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING * SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP FRIDAY AFTERNOON...AIDED BY INCREASED DEEP LAYER MOISTURE AND PASSAGE OF A WEAK DISTURBANCE ALOFT. THUNDERSTORMS ON FRIDAY WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE INTO FRIDAY EVENING BEFORE DISSIPATING. * NORMALLY DRY WASHES...SMALL STREAMS...SLOT CANYONS...AND AREA STREAMS IN STEEP TERRAIN WILL BE MOST PRONE TO FLOODING. ADDITIONALLY TRAVEL WILL BECOME DIFFICULT ON BACKCOUNTRY ROADWAYS DUE TO THE HEIGHTENED POTENTIAL OF MUDDY CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
012 WGUS65 KSLC 010902 FFASLC FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 302 AM MDT FRI JUL 1 2016 UTZ013-020-021-011800- /O.CON.KSLC.FF.A.0001.160701T1800Z-160702T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB... ESCALANTE...BULLFROG 302 AM MDT FRI JUL 1 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL UTAH AND SOUTHERN UTAH...INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...SAN RAFAEL SWELL. IN SOUTHERN UTAH...GLEN CANYON RECREATION AREA/LAKE POWELL AND SOUTH CENTRAL UTAH. * FROM NOON MDT TODAY THROUGH THIS EVENING. * DEEP LAYER MOISTURE SUPPORTED BY A WEAK WEATHER DISTURBANCE ALOFT WILL PRODUCE NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS AGAIN TODAY. THESE SHOWERS AND STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE INTO THIS EVENING BEFORE DISSIPATING. * NORMALLY DRY WASHES...SMALL STREAMS...SLOT CANYONS...AND AREA STREAMS IN STEEP TERRAIN WILL BE MOST PRONE TO FLOODING. ADDITIONALLY TRAVEL WILL BECOME DIFFICULT ON BACKCOUNTRY ROADWAYS DUE TO THE HEIGHTENED POTENTIAL OF MUDDY CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
818 WGUS65 KSLC 011554 FFASLC FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 954 AM MDT FRI JUL 1 2016 UTZ013-020-021-020300- /O.CON.KSLC.FF.A.0001.160701T1800Z-160702T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB... ESCALANTE...BULLFROG 954 AM MDT FRI JUL 1 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL AND SOUTHEAST UTAH...INCLUDING CAPITOL REEF NATIONAL PARK ALONG WITH GLEN CANYON RECREATION AREA. * UNTIL 9 PM MDT THIS EVENING * DEEP LAYER MOISTURE SUPPORTED BY A WEAK WEATHER DISTURBANCE ALOFT WILL PRODUCE NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS AGAIN TODAY. THESE SHOWERS AND STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE INTO THIS EVENING BEFORE DISSIPATING. * NORMALLY DRY WASHES...SMALL STREAMS...SLOT CANYONS...AND AREA STREAMS IN STEEP TERRAIN WILL BE MOST PRONE TO FLOODING. ADDITIONALLY TRAVEL WILL BECOME DIFFICULT ON BACKCOUNTRY ROADWAYS DUE TO THE HEIGHTENED POTENTIAL OF MUDDY CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
652 WGUS65 KSLC 012035 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 235 PM MDT FRI JUL 1 2016 UTZ019-020300- /O.EXA.KSLC.FF.A.0001.000000T0000Z-160702T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UTAHS DIXIE AND ZION NATIONAL PARK- INCLUDING THE CITY OF...ST GEORGE 235 PM MDT FRI JUL 1 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHERN UTAH... INCLUDING THE FOLLOWING AREA...UTAHS DIXIE AND ZION NATIONAL PARK. * UNTIL 9 PM MDT THIS EVENING * DEEP LAYER MOISTURE SUPPORTED BY A WEAK WEATHER DISTURBANCE ALOFT WILL PRODUCE NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS THROUGH THIS EVENING. THESE SHOWERS AND STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE INTO THIS EVENING BEFORE DISSIPATING. * NORMALLY DRY WASHES...SMALL STREAMS...SLOT CANYONS...AND AREA STREAMS IN STEEP TERRAIN WILL BE MOST PRONE TO FLOODING. ADDITIONALLY TRAVEL WILL BECOME DIFFICULT ON BACKCOUNTRY ROADWAYS DUE TO THE HEIGHTENED POTENTIAL OF MUDDY CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ UTZ013-020-021-020300- /O.CON.KSLC.FF.A.0001.000000T0000Z-160702T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB... ESCALANTE...BULLFROG 235 PM MDT FRI JUL 1 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL UTAH AND SOUTHERN UTAH...INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...SAN RAFAEL SWELL. IN SOUTHERN UTAH...GLEN CANYON RECREATION AREA/LAKE POWELL AND SOUTH CENTRAL UTAH. * UNTIL 9 PM MDT THIS EVENING * DEEP LAYER MOISTURE SUPPORTED BY A WEAK WEATHER DISTURBANCE ALOFT WILL PRODUCE NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS THROUGH THIS EVENING. THESE SHOWERS AND STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE INTO THIS EVENING BEFORE DISSIPATING. * NORMALLY DRY WASHES...SMALL STREAMS...SLOT CANYONS...AND AREA STREAMS IN STEEP TERRAIN WILL BE MOST PRONE TO FLOODING. ADDITIONALLY TRAVEL WILL BECOME DIFFICULT ON BACKCOUNTRY ROADWAYS DUE TO THE HEIGHTENED POTENTIAL OF MUDDY CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
152 WGUS65 KSLC 020248 FFASLC FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 848 PM MDT FRI JUL 1 2016 UTZ013-019>021-020400- /O.EXP.KSLC.FF.A.0001.000000T0000Z-160702T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN RAFAEL SWELL-UTAHS DIXIE AND ZION NATIONAL PARK- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...ST GEORGE... KANAB...ESCALANTE...BULLFROG 848 PM MDT FRI JUL 1 2016 ...FLASH FLOOD WATCH WILL EXPIRE AT 9 PM MDT THIS EVENING... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH AND SOUTHERN UTAH WILL EXPIRE AT 9 PM MDT THIS EVENING. THE COVERAGE AND INTENSITY OF SHOWERS AND THUNDERSTORMS HAVE DECREASED THIS EVENING. AS A RESULT...THE THREAT OF FLASH FLOODING HAS DIMINISHED. HOWEVER...SOME STREAMS AND NORMALLY DRY WASHES IN THE AREA MAY CONTINUE TO RUN HIGH THROUGH LATE THIS EVENING DUE TO EARLIER RAINFALL. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Jun 30, 10:36 AM MDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jun 30, 10:36 AM MDT, 4 hours 11 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 1036 AM MDT THU JUN 30 2016 .SYNOPSIS...High pressure aloft will shift to the east of Utah by Friday. Moisture over the region will lead to scattered showers and thunderstorms through the upcoming weekend. A drying trend is expected beginning early next week. && .DISCUSSION...The axis of the upper level ridge has jogged slightly east over the last several hours, positioned now over western Colorado. Upstream, near zonal flow is impinging on the central pacific coast ahead of a low amplitude pacific trough approaching the PacNW. Deep moisture associated with the sub- trop return flow about the high continues to advect north across the eastern Great Basin this morning, and extends as far west as central Nevada. PWAT values across the area in general are 1.10 to 1.20 inches across western Utah, and .8 to 1.10 inches across the east. Dewpoints have trended up as well, with roughly a 10F degree increase over the last 24 hours. Two weak waves to note embedded within the moist airmass in place, and both will provide focus for convective development later today. The weaker of the two resides over far northern Utah this morning as a subtle trough in H5 height analysis, and is currently producing shower activity from the Great Salt Lake north through Tremonton. The second, and one of primary focus over the next several hours, resides over extreme west central Utah and continues to phase east out of Nevada. Models suggest these two features will essentially phase through midday then continue a general easterly trajectory this afternoon and eve. As this occurs a weak trough axis (noted in sharp veering in mid level wind fields in guidance) will develop over on a rough line from west central Utah to southwest Wyoming, that will then track east coincident with wave track. Along and ahead of this axis is the prime forcing area that will likely focus thunderstorm development over central, southern, and eastern Utah through this evening. Across the northwest convective development should largely remain tied to the terrain and more isolated in nature due to lack of a significant trigger. Have bumped PoPs across the previously mentioned areas to high chance and likely through today, and increased sky grids to account for mostly cloudy conditions across much of the area. No other updates made. Aforementioned climb in dewpoints quite notable as the lower levels are finally moistening fairly significantly. Convection as such will trend more wet today, with potential for pockets of heavy rain, especially across the south. Isolated flash flooding can not be ruled out there this afternoon and eve. Similar conditions will likely exist again on Friday, with the potential for heavy rain over a slightly broader area during the afternoon and evening hours. Previous discussion through this holiday weekend below... Subtle differences between the ECMWF and GFS on Saturday put some uncertainty as to the extent of convection early in the weekend. The moisture will still be in place with terrain-based convection still expected. Dynamic support for convection not as apparent in the ECMWF across northwest Utah as heights build once again across the region. The GFS in contrast maintains a weak west-southwest flow which could usher in a weak dynamic feature to support convection. The current forecast trend has been towards a reduction in convection more in line with ECMWF. Will maintain this trend in the current forecast. Significantly lower PWAT values are scheduled to nose into western/northern Utah late in the weekend. Still looking at sufficient moisture across the south and east to support the mention of mainly terrain-based convection Sunday afternoon and evening, with little threat remaining for the remainder of the forecast area. && .AVIATION...Shower and thunderstorm activity should not directly impact the KSLC terminal this afternoon, however gusty and erratic outflow winds will likely impact the terminal in the 21-03z timeframe due to nearby thunderstorm development. Outside of this outflow potential, winds out of the north will prevail this afternoon. Expecting a later onset of southerly wind shift after 03z this evening. && .FIRE WEATHER...Scattered showers and thunderstorms will once again develop across the region today but due to low levels becoming more moist measurable rain will become more likely with these storms. The dew points have increased by about 5 to 12 degrees over the past 24 hours which will result in minimum surface RH values this afternoon to be 6 to 15 percent higher than yesterday afternoon. A downward trend in showers and thunderstorms will occur this weekend with mainly dry conditions returning for the first half of next week. Hot temperatures will accompany this drying trend for next week along with possible breezy conditions in western valleys. && .SLC Watches/Warnings/Advisories... UT...None. WY...None. && Merrill/Dewey For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity For frequently asked questions about the Area Forecast Discussion visit... http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Jun 30, 6:22 AM MDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 622 AM MDT THU JUN 30 2016 UTZ001>016-019>021-517-518-WYZ021-011200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 622 AM MDT THU JUN 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ONCE AGAIN ACROSS THE OUTLOOK AREA TODAY. MOST OF SHOWERS AND STORMS WILL GENERATE GUSTY SURFACE WINDS AS THE MAIN HAZARD. ISOLATED HEAVY RAINFALL WILL EXIST...ESPECIALLY OVER AND NEAR THE HIGHER TERRAIN THIS AFTERNOON THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE FRIDAY AND SATURDAY. THE POTENTIAL FOR HEAVY RAINFALL WILL INCREASE BOTH DAYS...ESPECIALLY ACROSS SOUTHERN...CENTRAL AND EASTERN UTAH. SUBSTANTIALLY DRIER AIR WILL MOVE INTO THE OUTLOOK AREA FROM THE WEST BEGINNING LATE IN THE WEEKEND. THIS DRIER AIR WILL BRING A DECREASING TREND IN SHOWERS AND STORMS WHICH WILL CARRY INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 6:04 PM MDT | Special Weather Statement | SLC | Salt Lake | 26 min |
| Jun 29, 6:40 PM MDT | Special Weather Statement | SLC | Salt Lake | 20 min |
| Jun 30, 5:42 PM MDT | Flash Flood Warning | SLC | Kane, Washington | 3 hr |
Nearby
Flash Flood Watches in Utah, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.